Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hi, I just finished my 5 month treatment on Accutane (100% clear) YEA!!!!!!! I just started a new job, and my insurance does not start for 30 days, so I can't see my doctor until then. Does anyone know, how soon you can begin to use maintenance products like Tazorac or Retin A Micro. I know my doctor said I could not get micro-dermabrassions or glycolic acid peels until 6 months after my treatment, but I am not sure about maintenance.

Share this post


Link to post
Share on other sites

what do u mean about clear ...like no pimples clear...or like whole face clear

Share this post


Link to post
Share on other sites
Guest Tenshi

maybe u can go on the regimen now ur course has finished?

Share this post


Link to post
Share on other sites

My doc gave me a script for differin b4 I was done tane, and said to start it right away. But I waited until about 2-3 weeks after finishing. I wish I hadn't done anything though. Kept it simple you know?

Share this post


Link to post
Share on other sites

My doc gave me a script for differin b4 I was done tane, and said to start it right away. But I waited until about 2-3 weeks after finishing. I wish I hadn't done anything though. Kept it simple you know?

Why? What happened?

Share this post


Link to post
Share on other sites

Hi, I just finished my 5 month treatment on Accutane (100% clear) YEA!!!!!!! I just started a new job, and my insurance does not start for 30 days, so I can't see my doctor until then. Does anyone know, how soon you can begin to use maintenance products like Tazorac or Retin A Micro. I know my doctor said I could not get micro-dermabrassions or glycolic acid peels until 6 months after my treatment, but I am not sure about maintenance.

If you don't get a good answer to this question, you might ask LabGirl81 ... she's a cosmetic chemist and knows a lot about skin biology.

And I think that post-Accutane maintenance with a topical retinoid or a high-retinol cream is VERY SMART. I just don't know when you begin it.

Q

Share this post


Link to post
Share on other sites

My doc gave me a script for differin b4 I was done tane, and said to start it right away. But I waited until about 2-3 weeks after finishing. I wish I hadn't done anything though. Kept it simple you know?

Why? What happened?

I got really oily skin with all the topicals I've tried since tane, starting with differin. Causing me to start breaking out again. I have stopped all topicals for about 3 weeks now, and oiliness is pretty much gone, and skin is calming. But I have to admit, I have found myself picking once again. I am working on that though.

Right now, I wash and put my make up, sometimes a light moituriser if I am dry. And at night, I wash and light moisturise again.

Share this post


Link to post
Share on other sites

I plan on leaving my skin alone when I finish my accutane course. I will just wash it once or twice a day with this Neutrogena Acne-Prone Skin bar soap I've been using that feels great on my skin-makes it feel really clean. I might exfoliate every now and again after as well, but overall-I am not going to put any topicals on my skin.

Share this post


Link to post
Share on other sites

my doc recommends starting up topicals immediately after taking your last pill but being very gentle, applying every third to every other night and building up from there. This (supposedly) prevents build up of junk in your pores once your face goes back to normal regarding oil production.

Some say steer clear of topicals, others say it's great. Kind of a personal thing, in my mind. I'm probably going to use something, mainly to prevent a major initial breakout if I ever have to go on 'tane again. Being on RAM right up to the start of my recent 'tane course probably saved me the hassle of going through a massive and potentially disfiguring initial breakout.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×